# SDR SWIA972359

- Difficulty date: February 10, 2001
- Submitted: February 16, 2001
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Aircraft time: 28,207 hours, 35,301 cycles
- Engine: Pwa PW118B
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Condition: Seized
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM FROZE IN ZERO POSITION IN FLIGHT.  FLIGHT CONDITIONS VMC AT 7000 FEET.  AFTER 10 MINUTES RUDDER TRIM WORKED FINE.  INSPECTED RUDDER TRIMMING SYSTEM IAW EMB120 MM 27-23-00.  WIPED MOISTURE FROM LINEAR ACTUATOR.  RUDDER TRIM SYSTEM OPS CHECK GOOD.
